Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 4, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Feb 23, 2019, 7:34 PM CST for Cullman County, Alabama. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 7:34 PM CST (01:34 UTC)
- Expired
- Feb 23, 2019, 8:00 PM CST
- In force
- 26 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 7:56 PM CST | TSTM WND DMG | 1 E Colony, AL | TREES REPORTED DOWN ALONG HWY 91 IN COLONY. |
| Feb 23, 8:02 PM CST | FUNNEL CLOUD | Colony, AL | GENERAL PUBLIC REPORTED A FUNNEL CLOUD 1/2 MI NORTH OF THE COLONY IN CULLMAN COUNTY. |
| Feb 23, 8:02 PM CST | TSTM WND DMG | 4 Nne Colony, AL | TREES DOWN ON NORTHBOUND I-65 AT MILE MARKER 295. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 23, 3:01 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
428
WFUS54 KHUN 240134
TORHUN
ALC043-240200-
/O.NEW.KHUN.TO.W.0004.190224T0134Z-190224T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
734 PM CST SAT FEB 23 2019
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Southern Cullman County in north central Alabama...
* Until 800 PM CST.
* At 733 PM CST, a severe thunderstorm capable of producing a tornado
was located near Cordova, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Good Hope, Dodge City, Garden City, Colony, Wilburn, Bremen,
Arkadelphia, Black Bottom and Smith Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3389 8701 3390 8710 3391 8708 3394 8711
3416 8692 3402 8673 3395 8679 3396 8682
3394 8682 3395 8685 3393 8686 3394 8688
3392 8689 3391 8692 3387 8693 3386 8699
TIME...MOT...LOC 0133Z 229DEG 46KT 3380 8715
TORNADO...RADAR INDICATED
HAIL...<.75
$$
BCC2 follow-up statements
596
WWUS54 KHUN 240146
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
746 PM CST SAT FEB 23 2019
ALC043-240200-
/O.CON.KHUN.TO.W.0004.000000T0000Z-190224T0200Z/
Cullman AL-
746 PM CST SAT FEB 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHERN CULLMAN COUNTY...
At 746 PM CST, a severe thunderstorm capable of producing a tornado
was located near Arkadelphia, or 10 miles north of Sumiton, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Good Hope, Dodge City, Garden City, Colony, Wilburn, Bremen,
Arkadelphia, Black Bottom and Smith Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3390 8708 3414 8689 3402 8673 3395 8679
3396 8682 3394 8682 3395 8685 3393 8686
3394 8688 3392 8689 3391 8692 3387 8693
3386 8699 3389 8701
TIME...MOT...LOC 0146Z 229DEG 44KT 3390 8701
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BCC645
WWUS54 KHUN 240149
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
749 PM CST SAT FEB 23 2019
ALC043-240200-
/O.CON.KHUN.TO.W.0004.000000T0000Z-190224T0200Z/
Cullman AL-
749 PM CST SAT FEB 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHERN CULLMAN COUNTY...
At 748 PM CST, a severe thunderstorm capable of producing a tornado
was located near Arkadelphia, or 11 miles north of Sumiton, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. At 745 PM, a trained spotter
reported power flashes occurring near Sipsey and Cordova.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Good Hope, Dodge City, Garden City, Colony, Wilburn, Bremen,
Arkadelphia, Black Bottom and Smith Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3390 8708 3414 8689 3402 8673 3395 8679
3396 8682 3394 8682 3395 8685 3393 8686
3394 8688 3392 8689 3391 8692 3387 8693
3386 8699 3389 8701
TIME...MOT...LOC 0148Z 229DEG 46KT 3392 8699
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BCCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 23, 6:03 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Feb 23, 6:03 PM CST, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 603 PM CST Sat Feb 23 2019 .UPDATE... For 00Z TAFS. && .NEAR TERM...(Tonight) Issued at 200 PM CST Sat Feb 23 2019 A crazy day continues weatherwise. Luckily we had a small break from the more concentrated heavier rainfall we have had over the past several days this morning. However, a line of showers and thunderstorms has been moving east from eastern Arkansas into western Mississippi. Ahead of this line, clouds have broken up some near a warm front that has moved just north of Tupelo into western Tennessee. Strong advection of much warmer and more moist air along with some sunshine has allowed temperatures to climb into the lower 70s with dewpoints in the upper 60s. This has created between 1000 and 3000 J/KG of surface based CAPE in that area. Further east in northern Alabama, this advection has not been quite as strong and cloud cover a bit more entrenched. So surface based CAPE values have only climbed to between 500 and 1000 J/KG at this time. Strong values of bulk shear, helicity, and steep mid level lapse rates are all in place over these areas ahead of the approaching line of developing storms. Thus, a tornado watch was issue west of Alabama for Mississippi and western Tennessee, eastern Arkansas, and northeastern Louisiana through 8 PM. Some scattered showers and thunderstorms have also developed ahead of that near the AL/MS border. Over northwestern Alabama, between some insolation and strong warm/moist air advection surface and elevated instability should continue to increase west of I-65. Expect mainly scattered showers and thunderstorms to continue to develop over the next few hours. Believe stronger to severe thunderstorm development may hold off until around 2 or 3 pm, when stronger low level forcing occurs and better instability is in place. Any discrete storms that do form over the next few hours ahead of the line will need to be watch closely for tornadoes. Expect the watch to be extended eastward sometime between 3 and 6 PM. This will mainly depend on how quickly any scattered thunderstorm activity really gets going. Likely would be a tornado watch. Given all the other parameters in place, large hail and damaging winds will be possible this afternoon and evening as this consolidating line of thunderstorms pushes east across the area through midnight or just afterwards. Based on observational, satellite imagery, and model guidance: the line of thunderstorms ahead of the front should move very quickly aided by a strong southwesterly to westerly mean flow ahead of this storm system. Another round of heavy rainfall between 1 and 2 inches with locally higher amounts near 3 inches is expected late this afternoon through tonight with this activity. The main dynamics with this system do lift northeast late this evening into the overnight hours with this system. This should keep the heaviest rainfall will mainly be in northwestern Alabama into southern middle Tennessee and the worst of the severe weather potential near that area as well. .SHORT TERM...(Sunday through Monday) Issued at 200 PM CST Sat Feb 23 2019 Finally, a break from the wet weather still holds in model guidance on Sunday onward through Monday. Cooler and drier air will move into the area during this period. Highs will drop into the 50s and lows into the 30s under sunny skies. .LONG TERM...(Monday night through Friday) Issued at 200 PM CST Sat Feb 23 2019 This dry and sunny trend will continue through Tuesday. Models are continuing to have a hard time handling weak upper level disturbance that move through a modifying zonal flow and precipitation associated with it Tuesday night through next weekend. For now kept with blended model output with a slight warming trend and isolated to widely scattered showers off and on during that period. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 605 PM CST Sat Feb 23 2019 The back edge of a line of showers and thunderstorms extends westward over the KMSL terminal at this time. Expect this to continue through 0Z or so before it pushes east of the terminal. Expect MVFR to IFR cigs or vsbys during this time. After 1Z, expect scattered showers and thunderstorms to redevelop between 1Z and 3Z at KMSL and between 3Z and 5Z at KHSV. For now have a tempo group during these periods for tsra producing MVFR to IFR cigs or vsbys. Expect -shra to linger between 5Z and 8Z at KHSV and between 3Z and 5Z at KMSLand a return to VFR conditions. Expect clearing to begin at both terminals after 10Z, but winds should keep fog at bay. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Flash Flood Watch until midnight CST tonight for ALZ001>010-016. TN...Flash Flood Watch until midnight CST tonight for TNZ076-096-097. && NEAR TERM...KTW SHORT TERM...KTW LONG TERM...KTW AVIATION...KTW For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Feb 23, 3:33 PM CST, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Huntsville AL 333 PM CST Sat Feb 23 2019 ALZ001>010-016-TNZ076-096-097-241245- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 333 PM CST Sat Feb 23 2019 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Scattered thunderstorms will continue to move northeast across the area this afternoon. Some of these storms could be strong to severe producing damaging winds, large hail, or tornadoes. A line of showers and embedded thunderstorms will also push east ahead of an approaching cold front into the early evening hours before traversing east across northern Alabama overnight. A severe thunderstorm threat will continue with this line of storms, before it weakens towards midnight as it exits into Georgia. Damaaging winds, large hail, and embedded tornadoes will remain possible with this line. A tornado watch is in effect for much of the area until 10 PM CST! With the ground saturated, any additional rainfall will runoff and contribute to flooding and flash flooding. Localized flash flooding along with continued river flooding is possible through the overnight hours with an additional 1 to 3 inches of rainfall possible. Please consult the Flash Flood Watch and/or warnings for additional information. .DAYS TWO THROUGH SEVEN...Sunday through Friday... A probability of widespread hazardous weather is low. Runoff from recent heavy rains will result in water levels in many area streams and rivers elevated or in flood stage. Please consult hydrological products and flood statements for more information. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is likely this afternoon and tonight.
In the hours before
Special weather statement, Feb 23, 3:05 PM CST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Huntsville AL
305 PM CST SAT FEB 23 2019
ALZ016-232145-
Cullman AL-
305 PM CST SAT FEB 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CULLMAN COUNTY UNTIL 345
PM CST...
At 304 PM CST, Doppler radar was tracking a strengthening
thunderstorm near Carbon Hill, moving northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Cullman, Good Hope, Baldwin, West Point, Phelan, Logan, Crane Hill,
Jones Chapel, Battleground and Smith Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3396 8711 3397 8714 3398 8714 3399 8715
3399 8711 3424 8711 3432 8702 3431 8700
3412 8680 3394 8710
TIME...MOT...LOC 2104Z 229DEG 37KT 3387 8742
BCCSpecial weather statement, Feb 23, 3:15 PM CST, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Huntsville AL
315 PM CST SAT FEB 23 2019
ALZ004-007-016-232145-
Lawrence AL-Morgan AL-Cullman AL-
315 PM CST SAT FEB 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN...WESTERN
MORGAN AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 345 PM CST...
At 314 PM CST, Doppler radar was tracking a strong thunderstorm over
Inmanfield, moving northeast at 45 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Decatur, Hartselle, Priceville, Falkville, Somerville, Speake, Neel,
Massey, Basham and Battleground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3430 8711 3430 8729 3465 8703 3459 8693
3458 8690 3449 8673 3418 8711
TIME...MOT...LOC 2114Z 219DEG 38KT 3427 8718
BCCSpecial weather statement, Feb 23, 6:01 PM CST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Huntsville AL
601 PM CST SAT FEB 23 2019
ALZ001-004>007-240045-
Lawrence AL-Madison AL-Lauderdale AL-Morgan AL-Limestone AL-
601 PM CST SAT FEB 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...EASTERN LAUDERDALE...
LIMESTONE...MORGAN AND LAWRENCE COUNTIES UNTIL 645 PM CST...
At 600 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Lexington to near Trinity to
near Mount Hope. Movement was east at 50 mph.
Winds up to 40 to 50 mph will be possible with these storms.
Locations impacted include...
Huntsville, Decatur, Madison, Athens, Hartselle, Moulton, Moores
Mill, Meridianville, Redstone Arsenal and Hazel Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3499 8639 3480 8634 3449 8652 3454 8655
3440 8658 3431 8663 3431 8753 3464 8736
3498 8745 3500 8737
TIME...MOT...LOC 0000Z 256DEG 43KT 3496 8723 3464 8715 3430 8736
AMPLocal storm report, Feb 23, 6:11 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
611 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 ENE LITTLEVILLE 34.62N 87.62W
02/23/2019 COLBERT AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS TREES DOWN ON
OSBORN HILL ROAD AND VANDIVER HOLLOW ROAD.
TIME ESTIMATED VIA RADAR.
&&
KMSpecial weather statement, Feb 23, 6:45 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Huntsville AL
645 PM CST SAT FEB 23 2019
ALZ004>009-240130-
Marshall AL-Lawrence AL-Madison AL-Morgan AL-Limestone AL-Jackson AL-
645 PM CST SAT FEB 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...
NORTHWESTERN MARSHALL...MADISON...EASTERN LIMESTONE...MORGAN AND
SOUTHERN LAWRENCE COUNTIES UNTIL 730 PM CST...
At 644 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hazel Green to near Priceville to near
Falkville. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Huntsville, Decatur, Madison, Athens, Hartselle, Moulton, Moores
Mill, Meridianville, Redstone Arsenal and Hazel Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may
lead to additional areal or flash flooding. Do not drive your
vehicle through flooded roadways.
&&
LAT...LON 3454 8635 3430 8659 3431 8753 3450 8721
3473 8697 3499 8681 3499 8617
TIME...MOT...LOC 0044Z 256DEG 26KT 3490 8659 3456 8693 3436 8704
AMPSpecial weather statement, Feb 23, 7:05 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Huntsville AL
705 PM CST SAT FEB 23 2019
ALZ002-003-240145-
Franklin AL-Colbert AL-
705 PM CST SAT FEB 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLBERT AND FRANKLIN
COUNTIES UNTIL 745 PM CST...
At 705 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles north of Weston, or 10 miles southeast of Red Bay, moving
northeast at 50 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Muscle Shoals, Russellville, Sheffield, Tuscumbia, Littleville,
Leighton, Belgreen, Vina, Hodges and Posey Loop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3480 8793 3480 8791 3473 8781 3474 8774
3477 8770 3474 8742 3471 8743 3431 8782
3432 8815
TIME...MOT...LOC 0105Z 212DEG 50KT 3431 8803
AMPThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 6:01 PM CST | Special Weather Statement | HUN | Lawrence, Limestone, Madison, Morgan | 44 min |
| Feb 23, 6:15 PM CST | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Madison and 1 more | 18 hr |
| Feb 23, 6:29 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Morgan | 31 min |
| Feb 23, 6:45 PM CST | Special Weather Statement | HUN | Madison, Morgan | 45 min |
| Feb 23, 7:05 PM CST | Special Weather Statement | HUN | Colbert, Franklin | 40 min |
| Feb 23, 7:09 PM CST | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 51 min |
| Feb 23, 7:30 PM CST | Flash Flood Warning | HUN | Jackson, Madison | 60 min |
| Feb 23, 7:35 PM CST | Special Weather Statement | HUN | Cullman | 40 min |
| Feb 23, 7:54 PM CST | Tornado Warning | HUN | Cullman | 36 min |
| Feb 23, 8:00 PM CST | Special Weather Statement | HUN | Lauderdale | 30 min |
| Feb 23, 8:19 PM CST | Special Weather Statement | HUN | Colbert, Franklin | 41 min |
| Feb 23, 9:05 PM CST | Special Weather Statement | HUN | Franklin, Lawrence | 40 min |
| Feb 23, 9:46 PM CST | Special Weather Statement | HUN | Lawrence | 29 min |
| Feb 23, 10:16 PM CST | Special Weather Statement | HUN | Lawrence, Limestone, Madison, Morgan | 44 min |
| Feb 23, 11:45 PM CST | Areal Flood Warning | HUN | Cullman | 6 hr |
| Feb 23, 11:50 PM CST | Areal Flood Warning | HUN | DeKalb | 12 hr |
| Feb 24, 12:21 AM CST | Special Weather Statement | HUN | Jackson | 24 min |
| Feb 24, 12:36 AM CST | Special Weather Statement | HUN | DeKalb | 24 min |
| Feb 24, 12:45 AM CST | Special Weather Statement | HUN | Jackson | 30 min |
| Feb 24, 5:43 AM CST | Areal Flood Warning | HUN | Cullman | 6 hr |
| Feb 24, 11:40 AM CST | Areal Flood Warning | HUN | Cullman | 12 hr |
| Feb 24, 12:38 PM CST | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Madison and 1 more | 6 hr |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.